# SDR DL757952557

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FRETTING CORROSION WAS FOUND ON THE FUEL ACCESS OPENING 542 CB.  THIS WAS CLEANED PER SRM 57-20-01 TREATED AND PAINTED PER SAME AND ROTOPEENED PER PS 900-4 NR 5.
